In November 2006 (3 days after I stopped taking birth control) I started having swelling in my ankles. It wasn't bad at first. In January they found a massive blood clot in the inferior vena cava near the kidney. Unfortunately, the clot was calcified and could not be removed. They inserted a trapease filter to catch other clots. I have been on blood thinners ever since. The problem is, the edema has gotten worse since then. In four months I have gained close to forty pounds. The edema is throughout my entire body, not just the legs. Sometimes it gets worse. I could gain 6-8 lbs in a 24 hr period. My Oncologist has ruled kidney/liver problems. I have tested negative for cancer. My doctor says there is definitely a problem but hasn't figured out what that is yet. I am desperate...HELP!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?